# SDR TWAA0106220

- Difficulty date: March 30, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND RT COCKPIT FLOOR AREA BETWEEN STA 133 TO 160, AND 26 IN RBL, MEMBRANE HAD CORROSION.  REMOVED CORROSION THEN FABRICATED NEW WEB PER IPC 53-14-1.  INSTALLED PER 51-30-2, 51-16-3, AND 51-70-4.
